Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Cure for dystonia - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   i have dystonia and i was wondering if i can care for my self
Doctor :   Hi
User :   hi
Doctor :   May I know your age, gender?
User :   im 22 and im female
Doctor :   Can you describe your symptoms?
User :   i have a speech difficulty and hand problems
Doctor :   Have you seen a doctor and are you on any medications?
User :   no i got an appointment next week and yeah im on tablets
User :   will i be able to care for my self?
Doctor :   The treatment of dystonia depends on the severity of the symptoms that you have.
Doctor :   There are various factors that can be precipitating these symptoms.
User :   i am on clonszepam
Doctor :   Factors that are very often neglected.
Doctor :   Psychogenic factors which include stress and anxiety.
Doctor :   You may have to include measures to control these factors too along with the medications.
User :   yes i know that but would i be able to care for my self?
User :   as in do i need a carer or not?
Doctor :   Yes, with proper medications and other therapies, your symptoms have better chances of improvement.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor